Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Birth control pills since 7 months now 3 days delay in periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi, im on birth control pills and have been for about 7 months now. i had unprotected sex on september 5th and my last period was on august 14th. im currently 3 days late for my period, but im experiencing menstrual symptoms yet on a higher level. normally, i would just have backaches, bloating and cramping. as of right now, im very nauseous, i have gotten sick before, my appetite has changed, my mood swings are extreme, and i have massive cramps. yet i still have no period. i would like to know what the chances are that i could be pregnant? when should i take a HPT, if anything?
Doctor :   You need to check your urine pregnancy test
Doctor :   You can do it after 5 days for better results
User :   okay, thank you. ill wait another two days then to take one.
Doctor :   yes
Doctor :   that will be better
User :   ok, thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor